On towers of function fields of Artin-Schreier type
Beelen, Peter and Garcia, Arnaldo and Stichtenoth, Henning (2004) On towers of function fields of Artin-Schreier type. Bulletin of the Brazilian Mathematical Society, 35 (2). pp. 151-164. ISSN 1678-7544 (Print) 1678-7714 (Online)
Official URL: http://dx.doi.org/10.1007/s00574-004-0008-9
In this article we derive strong conditions on the defining equations of asymptotically good Artin-Schreier towers. We will show that at most three kinds of defining equations can give rise to a recursively defined good tower, if we restrict ourselves to prime degrees.
Repository Staff Only: item control page